MAUDE Adverse Event Report: STERIS CORPORATION V. MUELLER; SCISSORS

STERIS CORPORATION V. MUELLER; SCISSORS
Model Number RH1650
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure, a part of the scissors "broke" off onto the patient.It has been reported the broken piece was retrieved successfully.The procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
The scissors subject of the reported event have been returned for evaluation.Investigation of this event is currently in process.A follow-up report will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
The device subject of the event was discarded and could not be returned for evaluation.Without the returned device, a root cause cannot be determined.Udi related data clarification - the lot/serial number is unknown, therefore, the applicable production identifiers were not included in the mdr.No additional issues have been reported.

Brand Name
V. MUELLER
Common Device Name
SCISSORS
Manufacturer (Section D)
STERIS CORPORATION
5960 heisley rd
mentor OH 44060
Manufacturer (Section G)
STERIS CORPORATION
5960 heisley rd.
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key19821336
Report Number1527821-2024-00006
Device Sequence Number15620975
Product Code LRW
UDI-Device Identifier10885403062513
UDI-Public(01)10885403062513
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRH1650
Device Catalogue NumberRH1650
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown